MathSciNet Relay Station
MathSciNet bibliographic data
MR2528414 47H10 (65J15)
Radenović, Stojan; Rhoades, B. E. Fixed point theorem for two non-self mappings in cone metric spaces. Comput. Math. Appl. 57 (2009), no. 10, 1701–1707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement